# SDR ANCF2018010601

- Difficulty date: January 6, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-112
- Aircraft serial: 2523
- Aircraft time: 31,682 hours, 24,327 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT AND RIGHT AILERON FAULT AFTER LIFT OFF,  BOTH ACTUATOR IN BOTH WINGS WERE AMBER.   IAW AMM 27-14-51-000-001-A, AND AMM 27-14-51-400-001-A THE AILERON SERVO CONTROL LT 33CE3 WAS REPLACED.  .IAW AMM 27-94-34 PB 401,CONF 00 THE SEC N 2 REMOVED AND REPLACED.  IAW AMM 27-14-51-000-001-A,  AND AMM 27-14-51-400-001-A THE AILERON SERVO CONTROL RT 33CE1 WAS REPLACED.AND AMM 27-14-00-710-001-A WAS ACCOMPLISHED.  OPS TESTED SATISFACTORY.
